# SDR SWAA2016080254431

- Difficulty date: July 1, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 57,369 hours, 33,653 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 144A2604
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BULKHEAD FRAME WEB AND INNER CHORD CRACKED BS 727, WL 200 LOWER FASTENER HOLE. REPAIRED THE FRAME IAW EA.
